| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a call service alarm (communication) issue.There was no indication that the product caused or contributed to an adverse event.This is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-oct-2018 with the following findings: a review of the black box showed no activity related to the alleged communication alarm.During testing a call service 088 alarm occurred.The pump was opened and moisture damage was found on the printed circuit board.The call service alarm was due to moisture damage.Unrelated to the original complaint, the battery compartment was cracked.Additionally, the display was dim.